| Catalog Number |
CDC-42802-XP1A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the dilator "looks frayed at the end" after being removed from the patient.The doctor reported that this has happened at least four times in the last two weeks.The patient is fine and had no harm or injury.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that the dilator "looks frayed at the end" after being removed from the patient.The doctor reported that this has happened at least four times in the last two weeks.The patient is fine and had no harm or injury.The associated emdr report numbers are 9680794-2025-00039, 9680794-2025-00038, 9680794-2025-00037 and 9680794-2025-00036.